| Catalog Number |
2808G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an orthopedic procedure on an unknown date and suture was used.During the procedure, the needle popped off and potentially got stuck.A like device was used to complete the procedure.There were no adverse patient consequences reported.